Paracetamol: 150 mg
Excipients: Hard fat s.q for one suppository.
Suppository. Box of 10.
ANALGESIC - ANTIPYRETIC
CASES IN WHICH THIS MEDICINE SHOULD BE USED
This medicine contains paracetamol.
It is intended for the treatment of pain and/or fever, such as headaches, influenza-like conditions, dental pain, muscular aches.
This presentation is restricted to infants weighing from 8 to 12 kg (about 6 to 24 months)
Read the section "Dosage" carefully
Other paracetamol presentations are available for children with a different weight. Consult your doctor or pharmacist.
This medicine MUST NOT BE USED in the following cases:
- known allergy to paracetamol,
- severe liver disease,
- recent anal or rectal inflammation or recent bleeding of the rectum.
WHEN IN DOUBT ALWAYS CONSULT YOUR DOCTOR OR PHARMACIST
Consult your doctor immediately in the event of overdose or accidental administration of an excessively high dose.
This medicine contains paracetamol. Other medicines also contain this substance. Do not combine such medicines in order not to exceed the recommended daily dosage (see the section on Dosage).
With suppositories there is a risk of local irritation, increasing in frequency and inten8ity in relation to the duration of use, the timing of administration and the level of dosage.
- If the pain persists for more than 5 days or fever for more than 3 days, or ft the medicine is insufficiently effective, or if any other symptom develops, do not continue the treatment without consulting your doctor.
In cases of severe liver or kidney disease, you must consult your doctor before gong paracetamol to your children.
WHEN IN DOUBT DO NOT HESITATE TO CONSULT YOUR DOCTOR OR PHARMACIST.
If the doctor prescribes an assay of blood uric acid or sugar levels, you should inform him that your child is taking this medftine.
IN ORDER TO AVOID POTENTIAL INTERACTIONS BETWEEN DIFFERENT MEDICINES YOU SHOULD ALWAYS INFORM YOUR DOCTOR OR PHARMACIST IF OTHER MEDICINES ARE BEING TAKEN.
HOW TO USE THIS MEDICINE?
The paracetamol dosage depends on the child's weight; ages are given as guidance only.
If you do not know the child's weight, you should weigh the child in order to administer the most suitable dose.
Paracetamol is available at many different strengths and consequently the treatment can be adapted to the weight of each child.
The recommended daily dose of paracetamol depends on the childs weight: it is approximately 60 mg kg per day, to be divided into 4 administrations, i.e. approximately 15 mg kg every 6 hours.
Because of the risk of rectal irritation, suppository treatment should be as short as possible, should not exceed 4 administrations per day and should be replaced as soon as possible by treatment by oral route.
The suppository form is not suitable in cases of diarrhoea
This presentation is suitable for infants weighing from 8 to 12 kg (about 4 to 9 years of age), the dosage is one 300 mg suppository, to be repeated if necessary after an interval of 6 hours, without exceeding 4 suppositories per day.
WHEN IN DOUBT, CONSULT YOUR DOCTOR OR PHAMRMACIST.
If the child's temperature exceeds 38.5'C, the following steps will improve the efficaciousness of the medicine treatment:
- Undress the child,
- Give the child liquids to drink,
- Be not leave the child in an excessively warm place,
- If necessary, bathe the child in water 2sC below the child's temperature.
Regular administrations avoid fluctuations in pain levels or fever.
In children, there should be a regular interval between administrations, during both day and night, preferably 6 hours and at least 4 hours. In cases of serious kidney disease (severe renal insufficiency), the interval between administrations should be at least 8 hours.
Inform a doctor immediately in case of overdose or accidental poisoning.
UNWANTED AND UNPLEASANT EFFECTS
AS WITH ALL MEDICINES, THIS PRODUCT MAY IN CERTAIN INDIVIDUALS, BRING ABOUT EFFECTS OF GREATER OR LESSER SEVERITY
- In rare cases, a skin rash or allergic reaction may develop. If this occurs, stop the treatment immediately and inform your doctor.
- In exceptionally rare cases, changes in laboratory test results have been observed which have necessitated regular blood checks: e.g. abnormal Claw levels of some types of blood cells (platelets), possibly leading to bleeding from the nose or gums. Should this occur, consult a doctor.
- With suppository forms there is a risk of rectal or anal irritation (see "Special warnings").
INFORM YOUR DOCTOR OR PHARMACIST OF ANY UNWANTED OR UNPLEASANT EFFECT THAT MAY NOT BE REFERRED TO IN THIS PACKAGE INSERT